# SDR SIMA982371

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9253799383
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT FUSELAGE STATION 297 BL 18.31 CORRODED.  CUT OUT AND REPLACED 11 INCH SECTION OF SEAT TRACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
